# SDR FDEA2018042601120

- Difficulty date: April 25, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N807FD
- Make and model: Airbus A310-324
- Aircraft serial: 492
- Aircraft time: 67,163 hours, 17,874 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321441AD3214
- Part serial: 154057944
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED THE POWER SUPPLY AND BATTERY 29WLI IAW AMM 33-51-14-04-09.   OPS CHECKED GOOD.
